# SDR CA020909003

- Difficulty date: August 30, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Boeing 727-25C
- Aircraft time: 65,560 hours
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 66,295 hours, 49,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON HEAVY C-CHECK,  CRACKS NOTED AROUND FASTENER HOLE AT BS 488, STR 3 LT, IN FUSELAGE SKIN.
